# SDR ASAA2022042738146

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 42,848 hours, 12,613 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: 761574B
- Part serial: 2403
- Condition: Failed
- Location: #1 Engine
- Part time: 51,160 hours, 18,098 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, NO VOLTS/FREQS ON #1 GENERATOR. GROUNDED - YES. REMOVED AND REPLACED # 1 IDG IAW B737-800 AMM 24-11-11 . OP CHECK/ LEAK CHECK GOOD .
